Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 71, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 21, 2014, 5:39 PM MDT for Curry County, Quay County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2014, 5:39 PM MDT (23:39 UTC)
- Expired
- Sep 21, 2014, 8:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Curry County, NM, Quay County, NM
The radar
The Cannon AFB radar (KFDX), 45 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 750 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
445
WGUS55 KABQ 212339
FFWABQ
NMC009-037-220230-
/O.NEW.KABQ.FF.W.0071.140921T2339Z-140922T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
539 PM MDT SUN SEP 21 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO
CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 830 PM MDT
* AT 534 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR WHEATLAND...OR ABOUT 23
MILES SOUTHEAST OF TUCUMCARI. THE STORM PRODUCING VERY HEAVY RAIN
WAS NEARLY STATIONARY. RADAR ESTIMATES MORE THAN 2 INCHES OF RAIN
HAS FALLEN IN ONE HOURS TIME. FLASH FLOODING IS LIKELY ALONG
HIGHWAY 469 BETWEEN SAN JON AND WHEATLAND. HIGH WATER FLOWS ARE
LIKELY IN SAN JON CREEK AND ARROYO SALADITO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3481 10304 3477 10331 3491 10364 3513 10360
3512 10305
$$
343 follow-up statements
444
WGUS75 KABQ 220030
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
630 PM MDT SUN SEP 21 2014
NMC009-037-220230-
/O.CON.KABQ.FF.W.0071.000000T0000Z-140922T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CURRY NM-QUAY NM-
630 PM MDT SUN SEP 21 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
CENTRAL QUAY AND NORTHEASTERN CURRY COUNTIES...
AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN STRETCHING FROM
JUST SOUTH OF SAN JON SOUTHEASTWARD TOWARD BELLVIEW. THE STORM
PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. RAINFALL RATES UP
TO 2 INCHES PER HOUR ARE OCCURRING WITH THIS STORM. FLASH FLOODING
IS LIKELY ALONG HIGHWAY 469 BETWEEN SAN JON AND WHEATLAND AS WELL AS
HIGHWAY 241 NEAR BELLVIEW. HIGH AND FAST WATER FLOWS ARE EXPECTED IN
ARROYO SALADITO...SAN JON CREEK AND TIERRA BLANCA CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3481 10304 3477 10331 3491 10364 3513 10360
3512 10305
$$
34573
WGUS75 KABQ 220144
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
744 PM MDT SUN SEP 21 2014
NMC009-037-220230-
/O.CON.KABQ.FF.W.0071.000000T0000Z-140922T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CURRY NM-QUAY NM-
744 PM MDT SUN SEP 21 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
CENTRAL QUAY AND NORTHEASTERN CURRY COUNTIES...
AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR WHEATLAND...OR
ABOUT 27 MILES SOUTHEAST OF TUCUMCARI. THE STORM PRODUCING VERY HEAVY
RAIN WAS NEARLY STATIONARY. OVER 2.5 INCHES OF RAIN HAS BEEN
REPORTED IN GRADY...AND RADAR ESTIMATES OVER 4 INCHES IN SPOTS
BETWEEN SAN JON AND WHEATLAND AND EASTWARD TOWARD THE TEXAS BORDER.
FLASH FLOODING IS LIKELY ALONG HIGHWAY 469 BETWEEN SAN JON AND
WHEATLAND AS WELL AS ALONG THE GRADY HIGHWAY. HIGH AND FAST WATER
FLOWS ARE EXPECTED IN ARROYO SALADITO...SAN JON CREEK AND TIERRA
BLANCA CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.
&&
LAT...LON 3481 10304 3477 10331 3491 10364 3513 10360
3512 10305
$$
34432
WGUS75 KABQ 220227
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
827 PM MDT SUN SEP 21 2014
NMC009-037-220236-
/O.EXP.KABQ.FF.W.0071.000000T0000Z-140922T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CURRY NM-QUAY NM-
827 PM MDT SUN SEP 21 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM MDT FOR CENTRAL QUAY
AND NORTHEASTERN CURRY COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE HEAVY RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3481 10304 3477 10331 3491 10364 3513 10360
3512 10305
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 5:32 PM MDT, 7 minutes earlier.
Area forecast discussion, Sep 21, 5:32 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 532 PM MDT SUN SEP 21 2014 .AVIATION... 00Z TAF CYCLE MVFR IMPACTS IN SHOWERS AND THUNDERSTORMS FORECAST THROUGH THE TAF PERIOD. IN ADDITION...MVFR CIGS FORECAST TO DEVELOP ACROSS THE EASTERN PLAINS OUTSIDE OF CONVECTION...WITH SHORT-LIVED IFR CONDITIONS POSSIBLE AT KROW AND KLVS. KGUP AND KFMN LOOK TO BE IMPACTED BY CONVECTION THIS EVENING...WITH MORE IMPACTS POSSIBLE MONDAY AFTERNOON AND EARLY EVENING. EAST WIND GUSTS AT KABQ ARE EXPECTED TO STAY BELOW LOCAL AVIATION WEATHER WARNING CRITERIA... BUT GUSTS TO BETWEEN 25-30KTS LIKELY TO PERSIST WELL INTO THE EVENING HOURS. A GENERAL LOWERING OF VFR CIGS FORECAST AT KABQ OVERNIGHT...WITH POSSIBILITY OF BRIEFLY DIPPING DOWN INTO THE MVFR CATEGORY AROUND SUNRISE. 11 && .PREV DISCUSSION...350 PM MDT SUN SEP 21 2014... .SYNOPSIS... SHOWERS AND STORMS SOME WITH HEAVY RAIN...WILL PERSIST THROUGH MONDAY. AN UPPER LEVEL STORM SYSTEM TO OUR WEST WILL SLOWLY TRACK THROUGH THE CENTRAL AND SOUTHERN ROCKIES MONDAY. MONSOON MOISTURE...ALONG WITH A SUSTAINED EASTERLY UPSLOPE FLOW... WILL PERSIST OVER NEW MEXICO...WILL COMBINE TO PRODUCE POTENTIAL FOR HEAVY RAINFALL AND FLASH FLOODING. LOCATIONS WHICH HAVE RECEIVED HEAVY RAINFALL RECENTLY WILL BE MOST SUSCEPTIBLE TO FLASH FLOODING ALONG WITH BURN SCARS. A DRIER WEATHER PATTERN WILL DEVELOP BY TUESDAY. CHANCES FOR SHOWERS AND STORMS MAY INCREASE TOWARDS THE END OF THE WORK WEEK AND OVER THE COMING WEEKEND AS A WEAK LOW PRESSURE SYSTEM DRIFTS TOWARD EASTERN NEW MEXICO AND ANOTHER STRONG UPPER LOW PRESSURE SYSTEM MOVES IN FROM THE WEST. && .DISCUSSION... WEATHER PATTERN TO REMAIN ACTIVE THROUGH MONDAY BEFORE CHANCES FOR SHOWERS AND STORMS TAPER OFF. ADDED REMAINING PORTIONS OF SOCORRO AND LINCOLN COUNTIES TO THE FLASH FLOOD WATCH. OVERALL DID NOT MAKE A LOT OR SIGNIFICANT CHANGES TO THE GRIDS...BUT DID INCREASE POPS FOR MONDAY ESPECIALLY CENTRAL MT CHAIN EASTWARD. DRYING MAY NOT PUSH IN AS AGGRESSIVELY AS THE GFS SO HUNG ONTO LOW POPS IN THE NW A BIT LONGER. ALSO GFS INDICATES MORE DRYING IN THE LOW LEVELS BY TUESDAY NIGHT SO MAY NOT HAVE LOW TEMPERATURES LOW ENOUGH IF THIS MODEL IS THE ONE THAT WORKS OUT. CHANCES FOR CONVECTION MAY INCREASE AGAIN AFTER WEDNESDAY. MODELS INDICATE THE CURRENT UPPER LOW WILL MOVE THROUGH THE ROCKIES THEN SLOW DOWN AND EVEN RETROGRADE AROUND THE BUILDING UPPER HIGH CIRCULATION...WHICH MIGHT INCREASE CHANCES FOR PRECIPITATION FROM THE CENTRAL MT CHAIN EASTWARD. THIS POSSIBILITY COVERED IN THE GRIDS CURRENTLY. ANOTHER VERY DEEP TROUGH STILL FORECAST TO MOVE INTO THE WEST COAST THIS WEEKEND. THIS COULD INCREASE CHANCES FOR PRECIPITATION AGAIN OVER MUCH OF THE REGION. && .FIRE WEATHER... ACTIVE DAY CONTINUES ACROSS THE STATE. MODERATE TO HEAVY RAIN WILL PERSIST ACROSS PORTIONS OF THE EAST CENTRAL PLAINS THROUGH THE REST OF THE AFTERNOON...AND MAY EXPAND NORTHWARD THROUGH THE LATE AFTN AND EVE. WIDESPREAD WETTING RAINS ARE EXPECTED. MEANWHILE... LIFT AHEAD OF THE UPPER LOW MOVING NE OVER NEVADA WILL CONTINUE TO SUPPORT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THE EVENING ACROSS WESTERN AND PERHAPS CENTRAL AREAS. AS THE TROUGH AXIS COMES ACROSS THE STATE OVERNIGHT AND MONDAY MORNING...DRY AIR WILL MOVE INTO NW NM...WHILE SHOWERS AND THUNDERSTORMS PREVAIL AHEAD OF THE TROUGH AXIS ACROSS CENTRAL AND EASTERN NM. THUS...A PRETTY WET PERIOD ON TAP FOR THE NEXT 24-30 HOURS...ESPECIALLY FOR THE SOUTHEAST HALF OF THE AREA. HIGH HUMIDITIES WILL BE THE RULE...WHILE TEMPERATURES REMAIN NEAR OR BELOW NORMAL THROUGH MONDAY. VENTILATION WILL ALSO DECREASE MONDAY...WITH POOR TO FAIR VENTILATION PREVAILING ACROSS MUCH OF THE CENTRAL AND SOUTHERN AREAS. THE DRYING AND WARMING TREND WILL BEGIN TUESDAY AS FLOW ALOFT BECOMES NWLY DUE TO AN UPPER LEVEL RIDGE BUILDING OVER ARIZONA. DRIER AIR WILL CONTINUE TO FILTER INTO THE STATE LIMITING STORM POTENTIAL. A FEW STORMS MAY DEVELOP ACROSS THE NORTHEAST OR ACROSS ZONE 109...BUT COVERAGE WILL BE FAR LESS. VENTILATION WILL CHANGE LITTLE FROM MONDAY. THE UPPER RIDGE WILL CONTINUE TO BUILD OVER AZ AND WESTERN NM WEDNESDAY AND THURSDAY. RESIDUAL MOISTURE MAY SPARK A FEW STORMS...MAINLY ACROSS THE HIGHER TERRAIN AND PERHAPS PORTIONS OF THE EASTERN PLAINS. MEANWHILE...MODELS ARE NOW FORECASTING THE THE AFOREMENTIONED UPPER LOW TO SLIDE OVER AND AROUND THE HIGH AND ACTUALLY RETROGRADE BACK TOWARD NM BY FRIDAY MORNING. NOT TOTALLY SOLD ON THAT PART OF THE SOLUTION...YET. OTHERWISE...WILL STILL BE POCKETS OF POOR TO FAIR VENTILATION WEDNESDAY AND THURSDAY DUE TO LIGHT TRANSPORT WINDS. MODELS CONTINUE TO SUGGEST A DEEP TROUGH OR CLOSED LOW MOVING ACROSS THE WESTERN CONUS FRIDAY THROUGH THE WEEKEND. THERE ARE STILL TIMING AND STRENGTH INCONSISTENCIES...BUT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MAY BE ON TAP. 34 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES... NMZ508-509-520-523>526-533>540. && 34
Hazardous weather outlook, Sep 21, 5:59 AM MDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 559 AM MDT SUN SEP 21 2014 NMZ501>540-221200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 559 AM MDT SUN SEP 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG WILL BE ENCOUNTERED NEAR AND EAST OF THE CENTRAL MOUNTAIN CHAIN EARLY THIS MORNING. IMPACTED AREAS INCLUDE BUT ARE NOT LIMITED TO LAS VEGAS...MORIARTY....EDGEWOOD...CLINES CORNERS... TUCUMCARI...CLOVIS...ROSWELL AND RUIDOSO. SCATTERED TO NUMEROUS THUNDERSTORMS ARE ALSO EXPECTED TODAY THROUGH THE OVERNIGHT. STORM MOTIONS WILL BE SLOW AND RAINFALL COULD BECOME HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING... ESPECIALLY FOR AREAS THAT HAVE RECENTLY RECEIVED HEAVY RAIN AS WELL AS OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MONDAY...FOCUSED FROM SOUTHWEST TO NORTHEAST NEW MEXICO AS WELL AS AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN. RAINFALL COULD BECOME HEAVY AT TIMES WITH THE POTENTIAL FOR AT LEAST LOCALIZED FLASH FLOODING. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH AREAWIDE. FEWER STORMS AND A DRIER PATTERN WILL TAKE HOLD BY TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS...HAIL AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 41
In the hours before
Local storm report, Sep 21, 1:40 PM MDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
140 PM MDT SUN SEP 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD 3 NE RUIDOSO 33.36N 105.64W
09/21/2014 LINCOLN NM EMERGENCY MNGR
FLOODING ON STATE ROAD 246 AT MILE MARKERS 4...27-29
AND 55-56. PAVEMENT DAMAGED AT MILE MARKER 29.
&&
EVENT NUMBER ABQ1401156
CHJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 5:00 AM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Sep 21, 7:27 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| Sep 21, 9:44 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| Sep 21, 10:22 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Lincoln, Roosevelt | 3 hr |
| Sep 21, 10:55 AM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, San Miguel | 110 min |
| Sep 21, 12:01 PM MDT | Flash Flood Warning | ABQ | Chaves | 119 min |
| Sep 21, 12:50 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Lincoln, Roosevelt | 3 hr |
| Sep 21, 2:39 PM MDT | Flash Flood Warning | ABQ | Roosevelt | 3 hr |
| Sep 21, 2:45 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe | 3 hr |
| Sep 21, 2:49 PM MDT | Areal Flood Advisory | ABQ | Socorro | 116 min |
| Sep 21, 3:14 PM MDT | Flash Flood Warning | ABQ | De Baca | 2 hr |
| Sep 21, 3:40 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 3 hr |
| Sep 21, 3:45 PM MDT | Areal Flood Advisory | ABQ | Quay, Union | 2 hr |
| Sep 21, 4:15 PM MDT | Areal Flood Advisory | ABQ | Socorro | 90 min |
| Sep 21, 4:36 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 114 min |
| Sep 21, 5:01 PM MDT | Areal Flood Advisory | ABQ | Chaves | 89 min |
| Sep 21, 5:09 PM MDT | Areal Flood Advisory | ABQ | Curry | 111 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.